American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. Yu. Olshanskii and D. V. Osin. Large groups and their periodic quotients. Proc. Amer. Math. Soc. 136 (2008) 753-759. MR 2361846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alireza Abdollahi and Gunnar Traustason. On locally finite $p$-groups satisfying an Engel condition. Proc. Amer. Math. Soc. 130 (2002) 2827-2836. MR 1908264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pavel Shumyatsky. On groups with commutators of bounded order. Proc. Amer. Math. Soc. 127 (1999) 2583-2586. MR 1616621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Aner Shalev. Centralizers in residually finite torsion groups. Proc. Amer. Math. Soc. 126 (1998) 3495-3499. MR 1459149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. S. Passman and W. V. Temple. Representations of the Gupta-Sidki group . Proc. Amer. Math. Soc. 124 (1996) 1403-1410. MR 1307556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1